RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1995, Volume 221, Pages 185–207 (Mi znsl4303)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlocal problems for the equations of Kelvin–Voight fluids and their $\varepsilon$-approximations

A. P. Oskolkov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: In this paper, we study some nonlocal problems for the Kelvin–Voight equations (1) and the penalized Kelvin–Voight equations (2): the first and second initial boundary-value problems and the first and second time periodic boundary problems. We prove that these problems have global smooth solutions of the class $W^1_\infty(\mathbb R^+;W_2^{2+k}(\Omega))$, $k=1,2,…$; $\Omega\subset\mathbb R^3$. Bibliography: 25 titles.

Full text: PDF file (923 kB)

English version:
Journal of Mathematical Sciences (New York), 1997, 87:2, 3393–3408

Bibliographic databases:

UDC: 517.9
Received: 01.02.1995

Citation: A. P. Oskolkov, “Nonlocal problems for the equations of Kelvin–Voight fluids and their $\varepsilon$-approximations”, Boundary-value problems of mathematical physics and related problems of function theory. Part 26, Zap. Nauchn. Sem. POMI, 221, POMI, St. Petersburg, 1995, 185–207; J. Math. Sci. (New York), 87:2 (1997), 3393–3408

Citation in format AMSBIB
\Bibitem{Osk95}
\by A.~P.~Oskolkov
\paper Nonlocal problems for the equations of Kelvin--Voight fluids and their $\varepsilon$-approximations
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 1995
\vol 221
\pages 185--207
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1359756}
\zmath{https://zbmath.org/?q=an:0927.76005|0922.76053}
\transl
\jour J. Math. Sci. (New York)
\yr 1997
\vol 87
\issue 2
\pages 3393--3408
\crossref{https://doi.org/10.1007/BF02355590}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4303
  • http://mi.mathnet.ru/eng/znsl/v221/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Baranovskii, “Mixed initial-boundary value problem for equations of motion of Kelvin–Voigt fluids”, Comput. Math. Math. Phys., 56:7 (2016), 1363–1371  mathnet  crossref  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:118
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021